American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M10.) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Eric Chesebro and Jason DeBlois. Hidden symmetries via hidden extensions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jair Remigio–Juárez. The link volume of 3-manifolds is not multiplicative under coverings. Proc. Amer. Math. Soc. 144 (2016) 4075-4079.
Abstract, references, and article information   
View Article: PDF

[3] Akio Kawauchi. Knot Theory for Spatial Graphs Attached to a Surface. Contemporary Mathematics 670 (2016) 141-169.
Book volume table of contents   
View Article: PDF

[4] Measure zero. The Student Mathematical Library 76 (2015) 223-227.
Book volume table of contents
View Article: PDF

[5] Linear algebra. The Student Mathematical Library 76 (2015) 181-202.
Book volume table of contents
View Article: PDF

[6] Extension and approximation theorems. The Student Mathematical Library 76 (2015) 217-222.
Book volume table of contents
View Article: PDF

[7] John Roe. Winding Around. The Student Mathematical Library 76 (2015) MR MR3379904.
Book volume table of contents

[8] The winding number in functional analysis. The Student Mathematical Library 76 (2015) 121-138.
Book volume table of contents
View Article: PDF

[9] Metric spaces. The Student Mathematical Library 76 (2015) 203-216.
Book volume table of contents
View Article: PDF

[10] The winding number. The Student Mathematical Library 76 (2015) 27-48.
Book volume table of contents
View Article: PDF

[11] Prelude: Love, hate, and exponentials. The Student Mathematical Library 76 (2015) 1-14.
Book volume table of contents
View Article: PDF

[12] Paths and homotopies. The Student Mathematical Library 76 (2015) 15-26.
Book volume table of contents
View Article: PDF

[13] Hilbert space. The Student Mathematical Library 76 (2015) 239-247.
Book volume table of contents
View Article: PDF

[14] Calculus on normed spaces. The Student Mathematical Library 76 (2015) 229-237.
Book volume table of contents
View Article: PDF

[15] Integrals and the winding number. The Student Mathematical Library 76 (2015) 73-100.
Book volume table of contents
View Article: PDF

[16] Coda: The Bott periodicity theorem. The Student Mathematical Library 76 (2015) 169-180.
Book volume table of contents
View Article: PDF

[17] Groups and graphs. The Student Mathematical Library 76 (2015) 249-260.
Book volume table of contents
View Article: PDF

[18] Topology of the plane. The Student Mathematical Library 76 (2015) 49-72.
Book volume table of contents
View Article: PDF

[19] Vector fields and the rotation number. The Student Mathematical Library 76 (2015) 101-120.
Book volume table of contents
View Article: PDF

[20] Coverings and the fundamental group. The Student Mathematical Library 76 (2015) 139-167.
Book volume table of contents
View Article: PDF

[21] Claire Renard. Circular characteristics and fibrations of hyperbolic closed 3-manifolds. Proc. Amer. Math. Soc. 142 (2014) 3649-3664.
Abstract, references, and article information   
View Article: PDF

[22] Priyam Patel. On a theorem of Peter Scott. Proc. Amer. Math. Soc. 142 (2014) 2891-2906.
Abstract, references, and article information   
View Article: PDF

[23] Claire Renard. Detecting surface bundles in finite covers of hyperbolic closed 3-manifolds. Trans. Amer. Math. Soc. 366 (2014) 979-1027.
Abstract, references, and article information   
View Article: PDF

[24] Stefan Friedl. Commensurability of Knots and $L^2$--Invariants. Contemporary Mathematics 597 (2013) 263-279.
Book volume table of contents   
View Article: PDF

[25] Reiko Aiyama and Kazuo Akutagawa. $3$-manifolds with positive flat conformal structure. Proc. Amer. Math. Soc. 140 (2012) 3587-3592.
Abstract, references, and article information   
View Article: PDF

[26] Jaka Smrekar. Periodic homotopy and conjugacy idempotents. Proc. Amer. Math. Soc. 135 (2007) 4045-4055. MR 2341957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. Ayala, M. Cárdenas, F. F. Lasheras and A. Quintero. Properly $3$-realizable groups. Proc. Amer. Math. Soc. 133 (2005) 1527-1535. MR 2111954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Józef H. Przytycki and Akira Yasuhara. Linking numbers in rational homology $3$-spheres, cyclic branched covers and infinite cyclic covers. Trans. Amer. Math. Soc. 356 (2004) 3669-3685. MR 2055749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robbert Fokkink and Lex Oversteegen. Homogeneous weak solenoids. Trans. Amer. Math. Soc. 354 (2002) 3743-3755. MR 1911519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Young Ho Im and Yongkuk Kim. Necessary and sufficient conditions for s-Hopfian manifolds to be codimension-2 fibrators. Proc. Amer. Math. Soc. 129 (2001) 2135-2140. MR 1825927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia